# SDR IPXA2022032280381

- Difficulty date: March 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,811 hours, 15,356 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28594502
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 679.8 TO 685.9.REPAIREDCRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 679.85 TO 685.9 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
